# SDR AWXA9800092

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ALONG SIDE DOORS L1 AND R1 AND RT OVERWING INOP.  REMOVED AND REPLACED BATTERY CARTRIDGE ASSY, OPS CK GOOD AT THIS TIME.
